# SDR KCSA081343

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON NAC STA. 180 RT SIDE OF SUPPORT RIB DAMAGED AT NACELLE ANTI-ICE PRESSURE SWITCH MOUNT BRACKET FORWARD ATTACH POINT. (A)
